Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 77, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2017, 5:40 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2017, 5:40 PM EDT (21:40 UTC)
- Expired
- Jul 7, 2017, 6:45 PM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 93 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WUUS52 KCHS 072140
SVRCHS
SCC015-029-035-072245-
/O.NEW.KCHS.SV.W.0077.170707T2140Z-170707T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
540 PM EDT FRI JUL 7 2017
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Colleton County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
Dorchester County in southeastern South Carolina...
* Until 645 PM EDT
* At 540 PM EDT, severe thunderstorms were located along a line
extending from near Indian Field to 12 miles west of Saint George,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Moncks Corner, Indian Field, Saint George, Dorchester, St. George,
Ridgeville, Harleyville and Reevesville.
This warning includes...
I-26 between mile markers 171 and 194.
I-95 in South Carolina between mile markers 68 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3333 8011 3319 7995 3298 8053 3315 8085
3333 8051 3328 8049 3326 8043 3326 8036
3328 8035 3327 8030 3330 8025 3337 8023
TIME...MOT...LOC 2140Z 295DEG 14KT 3323 8048 3318 8079
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
907
WWUS52 KCHS 072157
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
557 PM EDT FRI JUL 7 2017
SCC015-029-035-072245-
/O.CON.KCHS.SV.W.0077.000000T0000Z-170707T2245Z/
Colleton SC-Berkeley SC-Dorchester SC-
557 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR COLLETON...BERKELEY AND DORCHESTER COUNTIES...
At 557 PM EDT, severe thunderstorms were located along a line
extending from 7 miles east of Indian Field to 8 miles west of Saint
George, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Moncks Corner, Indian Field, Saint George, Dorchester, St. George,
Ridgeville, Harleyville and Reevesville.
This warning includes...
I-26 between mile markers 174 and 194.
I-95 in South Carolina between mile markers 68 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3319 7995 3298 8053 3316 8083 3328 8058
3328 8049 3326 8043 3326 8036 3328 8035
3327 8030 3330 8025 3332 8010
TIME...MOT...LOC 2157Z 269DEG 14KT 3321 8042 3316 8073
HAIL...0.75IN
WIND...60MPH
$$841
WWUS52 KCHS 072215
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
615 PM EDT FRI JUL 7 2017
SCC015-029-035-072245-
/O.CON.KCHS.SV.W.0077.000000T0000Z-170707T2245Z/
Colleton SC-Berkeley SC-Dorchester SC-
615 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR COLLETON...BERKELEY AND DORCHESTER COUNTIES...
At 615 PM EDT, severe thunderstorms were located along a line
extending from 11 miles north of Givhans Ferry State Park to near
Saint George, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Moncks Corner, Indian Field, Saint George, Dorchester, St. George,
Ridgeville, Harleyville and Reevesville.
This warning includes...
I-26 between mile markers 176 and 194.
I-95 in South Carolina between mile markers 68 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3319 7995 3298 8053 3316 8083 3326 8056
3326 8036 3328 8035 3327 8030 3330 8025
3331 8017
TIME...MOT...LOC 2215Z 293DEG 14KT 3318 8031 3314 8066
HAIL...0.75IN
WIND...60MPH
$$472
WWUS52 KCHS 072229
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
629 PM EDT FRI JUL 7 2017
SCC015-029-035-072245-
/O.CON.KCHS.SV.W.0077.000000T0000Z-170707T2245Z/
Colleton SC-Berkeley SC-Dorchester SC-
629 PM EDT FRI JUL 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR COLLETON...BERKELEY AND DORCHESTER COUNTIES...
At 629 PM EDT, severe thunderstorms were located along a line
extending from 7 miles east of Indian Field to near Saint George,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Indian Field, Saint George, Dorchester, St. George, Ridgeville,
Harleyville, Reevesville and Canadys.
This warning includes...
I-26 between mile markers 176 and 194.
I-95 in South Carolina between mile markers 70 and 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3313 8012 3298 8053 3318 8077 3325 8052
3326 8036 3328 8035 3327 8030
TIME...MOT...LOC 2229Z 296DEG 13KT 3318 8043 3311 8061
HAIL...0.75IN
WIND...60MPH
$$899
WWUS52 KCHS 072242
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
642 PM EDT FRI JUL 7 2017
SCC015-029-035-072252-
/O.EXP.KCHS.SV.W.0077.000000T0000Z-170707T2245Z/
Colleton SC-Berkeley SC-Dorchester SC-
642 PM EDT FRI JUL 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON...BERKELEY AND
DORCHESTER COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3313 8012 3298 8053 3318 8077 3325 8052
3326 8036 3328 8035 3327 8030
TIME...MOT...LOC 2242Z 295DEG 14KT 3316 8039 3309 8057
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:09 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 7, 4:09 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Charleston SC 409 PM EDT Fri Jul 7 2017 .SYNOPSIS... A weak cold front will approach the area this weekend. A surface trough is expected to develop and persist inland while Atlantic high pressure returns to the area most of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... This Evening and Tonight: Ongoing showers and thunderstorms over the Tri-County area will continue to shift slowly toward the coast into early evening hours. A few of these storms will remain strong while encountering SBCAPE near 4500-5000 J/kg along the Southeast South Carolina coast. Given weak shear and DCAPE values around 1200 J/kg, thunderstorms will be capable of strong and/or damaging wind gusts over the next couple hours. Once these the storms shift over coastal waters, the main focus of convective activity will be over inland areas in Southeast South Carolina late evening into early night hours. High pressure is expected to gradually retreat over the western Atlantic this evening and tonight while a piedmont trough remains somewhat enhanced inland as a trough of low pressure shifts over the Appalachian Mountains and Mid-Atlantic states. The overall trend will likely keep temps mild ahead of showers/thunderstorms over the Midlands. A few thunderstorms or convective outflow boundaries from storms upstream could trigger activity over inland areas late evening into early night hours tonight where the environment remains untapped. Given weak shear and marginal mid- lvl lapse rates, SBCAPE between 2500-3500 J/kg and DCAPE around 1200 J/kg should support pulse type thunderstorms, some of which could produce strong and/or damaging wind gusts within a few hours of sunset. Convection should then fade due to the loss of daytime heating, but a slight chance of showers and thunderstorms will be possible over the Tri-County area through much of the night. Low temps will remain in the mid 70s inland to around 80 degrees along the immediate beaches. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Saturday: A weak cold front will start off near the Appalachians in the morning, slowly approaching the area during the day. Meanwhile, the western periphery of the Bermuda High will gradually weaken. Sufficient moisture will be across the area with PWATs ~2". Additionally, MLCAPEs should exceed 2,000 J/kg with steepening lapse rates in the afternoon. Lift ahead of the front combined with the afternoon sea breeze will allow this juicy atmosphere to generate strong thunderstorms across our area in the afternoon and evening. Some of the storms could be severe with damaging wind gusts being the primary hazard due to DCAPEs approaching 1,000 J/kg. The good thing is there's not much shear, which helps to limit storm organization to what develops off the sea breeze and local outflow boundaries. Temperatures will peak in the mid 90s. At night, convective coverage/intensity should decrease a bit. But POPs will remain in the chance category as the front gets closer and plenty of moisture remains in place across the area. Lows should only dip into the mid/upper 70s. Sunday: The weak cold front will be near the forecast area. But models indicate it should stall just inland of our area. Regardless, conditions will be similar to Saturday with plenty of moisture, lift, and instability across the area. Some models suggest there could be a tad more of each, would increase the convective threat. Again, showers/thunderstorms are expected in the afternoon and evening hours. Some of the storms could be severe with damaging winds being the primary hazard. Cloud cover will keep highs limited to the lower 90s. At night, again convective coverage/intensity should decrease. Though POPs will remain in the chance category as the front stretches over the area. Monday: The Bermuda High will attempt to build back into the forecast area as the stalled front dissipates. All of the models still show moisture and instability across our forecast area. Though, the parameters won't be as high as the previous two days. Given the potential uncertainty with several parameters, we'll continue to forecast chance POPs with highs around 90 degrees. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... The Bermuda high will continue to build in through much of next week while a weak trough persists aloft. For now, POPs in this period will remain near climatological normals. Near-normal temperatures are anticipated. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... VFR conditions will likely prevail at both CHS and SAV terminals through 18Z Saturday. However, a brief shower or thunderstorm could reduce flight restrictions at the CHS terminal for the next hour or two. As a result, tempo MVFR conditions have been included between 19-21z at CHS. Deep mixing should result in wind gusts between 15-20 kt this afternoon at the CHS terminal. Extended Aviation Outlook: Brief flight restrictions are possible due to showers/thunderstorms, especially each afternoon and early evening. && .MARINE... This Evening and Tonight: The pressure gradient will remain somewhat enhanced across northern marine zones this evening and early tonight, mainly due to a trough shifting closer to the area inland. Steady southwest winds of 15-20 kt are forecast through midnight, with occasional wind gusts of 25 kts in northern South Carolina waters off the Charleston County coast. Given the duration of the event, a Small Craft Advisory is not anticipated. Seas should range between 2-4 ft...with occasional 5 ft seas beyond 15 nm in northern South Carolina waters late evening into early night hours. Saturday through Wednesday: A weak cold front will approach the waters this weekend. The interaction between the cold front and Atlantic high pressure should increase the pressure gradient, allowing sustained S to SW winds to approach 20 kt across portions of the waters Saturday night. Some gusts could approach 25 kt, mainly for AMZ350 beyond 15 nm and for AMZ374. Seas in the locations should build to 4-5 ft at this time. It's borderline whether a Small Craft Advisory would be needed or not due to the areal and time coverage of these wind gusts. Regardless, winds/seas should trend downward on Sunday as the gradient lowers. The front will dissipate early next week and the Atlantic High will regain primary influence over the waters, with S-SW winds averaging 15 kt and seas 2-4 ft. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...DPB SHORT TERM...MS LONG TERM...JMC AVIATION...DPB/MS MARINE...DPB/MS
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 14 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 309 AM EDT Fri Jul 7 2017 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-080715- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 309 AM EDT Fri Jul 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jul 7, 3:22 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM MARINE TSTM WIND 2 SSW CHARLESTON 32.76N 79.95W
07/07/2017 M45 MPH CHARLESTON SC MESONET
THE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 39 KNOT
WIND GUST WITH A PASSING THUNDERSTORM.
&&
EVENT NUMBER CHS1700399
BSHLocal storm report, Jul 7, 3:42 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM MARINE TSTM WIND 2 ENE JAMES ISLAND 32.75N 79.90W
07/07/2017 M39 MPH CHARLESTON SC OFFICIAL NWS OBS
THE SCDNR SITE AT FORT JOHNSON MEASURED A 34 KNOT WIND
GUST.
0331 PM MARINE TSTM WIND 4 ESE CHARLESTON 32.75N 79.87W
07/07/2017 M42 MPH AMZ330 SC MESONET
THE WEATHERFLOW SITE AT FORT SUMTER MEASURED A 37 KNOT
WIND GUST.
&&
EVENT NUMBER CHS1700400
EVENT NUMBER CHS1700401
BSHLocal storm report, Jul 7, 3:44 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
344 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM MARINE TSTM WIND 2 SSW CHARLESTON 32.76N 79.95W
07/07/2017 M41 MPH CHARLESTON SC MESONET
THE WEATHERFLOW SITE NEAR CHARLESTON MEASURED A 36 KNOT
WIND GUST.
&&
EVENT NUMBER CHS1700402
BSHLocal storm report, Jul 7, 3:52 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 7 NW GARRIS LANDING 33.00N 79.74W
07/07/2017 BERKELEY SC 911 CALL CENTER
CHARLESTON COUNTY CONSOLIDATED DISPATCH REPORTED A TREE
DOWN AND IN THE ROADWAY ON HALFWAY CREEK ROAD NEAR
UNITED DRIVE.
&&
EVENT NUMBER CHS1700403
BSHLocal storm report, Jul 7, 4:04 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT FRI JUL 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM MARINE TSTM WIND 1 W FORT JOHNSON 32.75N 79.92W
07/07/2017 M39 MPH CHARLESTON SC MESONET
THE JAMES ISLAND YACHT CLUB MEASURED A 34 KNOT WIND
GUST.
&&
EVENT NUMBER CHS1700404
BSHSpecial weather statement, Jul 7, 4:56 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Charleston SC
456 PM EDT FRI JUL 7 2017
SCZ043>045-072145-
Inland Berkeley-Inland Colleton-Dorchester-
456 PM EDT FRI JUL 7 2017
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BERKELEY
AND DORCHESTER COUNTIES...
At 456 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Bowman to 6
miles southwest of Branchville, and moving east at 25 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Indian Field, Saint George, Dorchester, St. George, Ridgeville, St.
Stephen, Harleyville and Bonneau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3350 7996 3343 7987 3340 7985 3335 7977
3305 8036 3310 8089 3312 8089 3333 8051
3328 8049 3326 8043 3326 8036 3328 8035
3327 8030 3330 8025 3345 8022 3345 8014
3348 8015 3350 8012
TIME...MOT...LOC 2056Z 270DEG 22KT 3330 8061 3318 8089The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:33 PM EDT | Special Weather Statement | CHS | Dorchester | 27 min |
| Jul 7, 3:03 PM EDT | Special Marine Warning | CHS | 87 min | |
| Jul 7, 3:13 PM EDT | Special Weather Statement | CHS | Charleston | 47 min |
| Jul 7, 3:16 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 59 min |
| Jul 7, 3:18 PM EDT | Special Weather Statement | CHS | Berkeley | 42 min |
| Jul 7, 3:24 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jul 7, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 64 min |
| Jul 7, 3:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 7, 4:35 PM EDT | Special Marine Warning | CHS | 115 min | |
| Jul 7, 4:56 PM EDT | Special Weather Statement | CHS | Dorchester | 49 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.